# SDR AALA202507306949

- Difficulty date: July 29, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 44,593 hours, 17,790 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Part number: 2LA00546900
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 3L SLIDE WILL NOT ARM. MAINTENANCE REPLACED THE 3L DOOR PROXIMITY SWITCH 6WN1 PER AMM 52-73-11 (AALA202507303731) AND REPLACED THE SLIDE ARMED INDICATOR LIGHT AT 3L DOOR PER AMM 52-73-21. (AALA202507306949) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
